# SDR ASAA2018042224358

- Difficulty date: April 22, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 9,551 hours, 3,130 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN ECAM VENT AVNCS SYS FAULT.  ACFT GROUNDED.  RESET THE CIRCUIT BREAKER Y17 IAW AMM 21-26-00. MESSAGE CLEARED. NO FURTHER DEFECTS NOTED.
